# SDR R61A2019080230805

- Difficulty date: July 23, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17085667001
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE FR 80 STR 26R BRACKET CORRODED.   R&R SUPPORT BRACKET PER SRM 51-41-02 AND SRM 51-43-03
